On the eigenvalue distribution of some symmetric random matrices

Oravecz, Ferenc and Petz, Dénes: On the eigenvalue distribution of some symmetric random matrices. Acta scientiarum mathematicarum, (63) 3-4. pp. 383-395. (1997)

[img] Cikk, tanulmány, mű
math_063_numb_003_004_383-395.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1997
Volume: 63
Number: 3-4
Page Range: pp. 383-395
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 394-395.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15662

Actions (login required)

View Item View Item